Pops

Have you ever taken medication that causes your ear canals to “pop” like there is a sudden pulse of pressure in there? I had this symptom when the SSNRI medication stopped working, but I’m not taking one of those right now. That leaves me wondering what it could be. Maybe it’s a combination of the increased Lithium and Buspar? It’s not annoying or anything, it’s just something I notice. I wonder if it is anxiety related, because I often feel it when my symptoms are happening. My heart rate goes up and my chest tightens up. Sometimes I have these symptoms with no mental instigation. In other words: I don’t have to be thinking anxiety-invoking thoughts to have panic attacks. Can anyone relate to this? I have several coping strategies to use… but I’m wondering if my struggle is unique. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s